# SDR AALA201802269021

- Difficulty date: February 23, 2018
- Submitted: February 27, 2018
- Operation: Air carrier
- Aircraft: N199UW
- Make and model: Airbus A321-211
- Aircraft serial: 5475
- Aircraft time: 17,099 hours, 6,836 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: E5367161000000
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTED CENTER AISLE FLOORBOARD 231HG AT ROW 12 TO 13 SOFT. REPLACED FLOORBOARD PANEL 231HG PER 53-42-12.  AIRCRAFT WAS GROUNDED.
